# SDR CA040126008

- Difficulty date: January 6, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 272613
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) 30 MINS OUT, FL260 RUDDER TRIM FAILED, INADVERTENT AND SUDDEN DISPLACEMENT TO HALFWAY TO FULL NOSE LT. DECLARED EMERGENCY, UNEVENTFUL LANDING. RUDDER TRIM FAILED. REMOVED AND REPLACED RUDDER TRIM SWITCH.  OPS CHECKS REQUIRED WHEN PANEL REINSTALLED IAW27-12-10, REMOVED AILERON/RUDDER TRIM CONTROL PANEL, REINSTALLED TRIM CONTROL PANEL AND TESTED IAW AMM 27-12-00, CHECKS OK.
